# SDR AALA202409062099

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 29,412 hours, 14,064 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE 1R DOOR SLIDE INDICATION IS INTERMITTENT ON THE ND DOOR PAGE.  PROBABLY A WEAK SENSOR OR CONTACT CAUSING THE PROBLEM. CLEANED. DEBRIS AND LUBED STRIKER AT 1R DOOR. IAW 25-62-00 ANDIAW AMM 20-00-00. PERFORMED ARMING AND DISARMING OF SLIDE IAW AMM 26-62-44. FOUND ALL INDICATIONS AND PARAMETERS NORMAL. A/C OKFOR CONT SVC AT THIS TIME.
